# SDR C2XA03BT008

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 736 hours, 610 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A25970
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RIGHTHAND LANDING GEAR PROXIMITY SWITCH IAW EMB145 AMM 32-63-01.  OPS CHECKED GOOD.  PERFORMED RETRACTION AND EXTENSION OF LANDING GEAR SYSTEM IAW 32-32-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
